Alert archive / Texas / Freeze Warnings in 2016

Freeze Warning 2, NWS Shreveport, LA

March 20, 20164 states

NWS Shreveport, LA issued this freeze warning at Mar 20, 2016, 4:50 AM CDT for 4 states. It took effect at Mar 21, 2016, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2016, 4:50 AM CDT (09:50 UTC)
In effect from
Mar 21, 2016, 3:00 AM CDT
Expired
Mar 21, 2016, 9:00 AM CDT
In force
6 hr
Issued by
NWS Shreveport, LA
All 39 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 47 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 9.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WWUS74 KSHV 200950
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 AM CDT SUN MAR 20 2016

...FREEZE WARNING IN EFFECT THROUGH 9 AM CDT THIS MORNING FOR
EXTREME NORTHWEST PORTIONS OF THE REGION AND ADDITIONAL FREEZE
WARNING IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY FOR A MAJORITY OF
THE REGION...

...LAKE WIND ADVISORY IN EFFECT FOR ALL OF THE REGION THROUGH 5 PM
CDT THIS AFTERNOON...

ARZ050-051-059-OKZ077-201800-
/O.NEW.KSHV.FZ.W.0002.160321T0800Z-160321T1400Z/
/O.NEW.KSHV.LW.Y.0020.160320T1400Z-160320T2200Z/
/O.CON.KSHV.FZ.W.0001.000000T0000Z-160320T1400Z/
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW
450 AM CDT SUN MAR 20 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CDT THIS AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY...

* EVENT...COLDER AIR WILL CONTINUE TO SPILL SOUTH INTO THE REGION
  THROUGH MONDAY MORNING...WITH NORTHWEST WINDS EXPECTED TO REMAIN
  GUSTY THROUGH LATE THIS AFTERNOON. TEMPERATURES IN THE MID TO
  UPPER 50S LATER TODAY ARE EXPECTED TO FALL RAPIDLY AFTER SUNSET
  WITH CALM WINDS AS HIGH PRESSURE BUILDS DIRECTLY OVERHEAD AT THE
  SURFACE. THIS COMBINATION WILL ALLOW TEMPERATURES TO FALL TO OR
  BELOW FREEZING LATER TONIGHT THROUGH MID MORNING MONDAY...BEFORE
  CLIMBING BACK ABOVE FREEZING SHORTLY AFTER DAYBREAK.

* TIMING...FREEZE WARNING THROUGH 9 AM CDT THIS MORNING...THEN
  LAKE WIND ADVISORY FROM 9 AM THROUGH 5 PM CDT THIS AFTERNOON
  AND FREEZE WARNING FROM 3 AM TO 9 AM CDT MONDAY.

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS TODAY.
  SUBFREEZING TEMPERATURES COULD KILL SENSITIVE PLANTS AND OTHER
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ARZ060-061-070>073-LAZ001>006-010>014-018-019-021-TXZ096-097-
108>112-124>126-136>138-150-151-201800-
/O.NEW.KSHV.FZ.W.0002.160321T0800Z-160321T1400Z/
/O.NEW.KSHV.LW.Y.0020.160320T1400Z-160320T2200Z/
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-CALDWELL-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA...STAMPS...
LEWISVILLE...BRADLEY...MAGNOLIA...EL DORADO...SHREVEPORT...
BOSSIER CITY...MINDEN...SPRINGHILL...HOMER...HAYNESVILLE...
RUSTON...FARMERVILLE...BERNICE...MANSFIELD...STONEWALL...
LOGANSPORT...COUSHATTA...MARTIN...ARCADIA...RINGGOLD...GIBSLAND...
JONESBORO...MONROE...NATCHITOCHES...WINNFIELD...CLARKS...
GRAYSON...COLUMBIA...CLARKSVILLE...BOGATA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...ATLANTA...LINDEN...HUGHES SPRINGS...QUEEN CITY...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...BIG SANDY...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...HENDERSON...CARTHAGE
450 AM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CDT THIS AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY...

* EVENT...COLDER AIR WILL CONTINUE TO SPILL SOUTH INTO THE REGION
  THROUGH MONDAY MORNING...WITH NORTHWEST WINDS EXPECTED TO REMAIN
  GUSTY THROUGH LATE THIS AFTERNOON. TEMPERATURES IN THE MID TO
  UPPER 50S LATER TODAY ARE EXPECTED TO FALL RAPIDLY AFTER SUNSET
  WITH CALM WINDS AS HIGH PRESSURE BUILDS DIRECTLY OVERHEAD AT THE
  SURFACE. THIS COMBINATION WILL ALLOW TEMPERATURES TO FALL TO OR
  BELOW FREEZING LATER TONIGHT THROUGH MID MORNING MONDAY...BEFORE
  CLIMBING BACK ABOVE FREEZING SHORTLY AFTER DAYBREAK.

* TIMING...LAKE WIND ADVISORY FROM 9 AM TO 5 PM CDT THIS AFTERNOON
  AND FREEZE WARNING FROM 3 AM TO 9 AM CDT MONDAY.

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS. IN
  ADDITION...TREES WITH SOFTENED ROOTS IN RECENTLY FLOODED AREAS
  MAY TOPPLE IN GUSTY WINDS. SUBFREEZING TEMPERATURES COULD KILL
  SENSITIVE PLANTS AND OTHER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER 
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

LAZ017-020-022-TXZ149-152-153-165>167-201800-
/O.NEW.KSHV.LW.Y.0020.160320T1400Z-160320T2200Z/
SABINE-GRANT-LA SALLE-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
INCLUDING THE CITIES OF...MANY...ZWOLLE...PLEASANT HILL...
COLFAX...MONTGOMERY...DRY PRONG...JENA...MIDWAY...OLLA...
JACKSONVILLE...RUSK...NACOGDOCHES...CENTER...LUFKIN...
SAN AUGUSTINE...HEMPHILL...PINELAND
450 AM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CDT THIS AFTERNOON...

* EVENT...A TIGHT PRESSURE GRADIENT WILL REMAIN IN PLACE TODAY
  ACROSS THE REGION...IN WAKE OF A RECENT COLD FRONTAL PASSAGE.
  THIS WILL LEAD TO STRONG NORTHWEST WINDS OF 10 TO 15 MPH WITH
  GUSTS TO 20 MPH OR HIGHER OVER ALL OF THE FOUR-STATE REGION.

* TIMING...9 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON.

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS. IN
  ADDITION...TREES WITH SOFTENED ROOTS IN RECENTLY FLOODED AREAS 
  MAY TOPPLE IN GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

19
5 follow-up statements
460 
WWUS74 KSHV 201355
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
855 AM CDT SUN MAR 20 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY FOR THE
MAJORITY OF THE ARKLATEX...

...LAKE WIND ADVISORY IN EFFECT FOR ALL OF THE REGION THROUGH 5
PM CDT THIS AFTERNOON...

ARZ050-051-059-OKZ077-202200-
/O.EXP.KSHV.FZ.W.0001.000000T0000Z-160320T1400Z/
/O.CON.KSHV.FZ.W.0002.160321T0800Z-160321T1400Z/
/O.CON.KSHV.LW.Y.0020.160320T1400Z-160320T2200Z/
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW
855 AM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
MONDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* EVENT...COLDER AIR WILL CONTINUE TO SPILL SOUTH INTO THE REGION
  THROUGH MONDAY MORNING...WITH NORTHWEST WINDS REMAINING GUSTY
  THROUGH LATE THIS AFTERNOON. TEMPERATURES WILL FALL RAPIDLY THIS
  EVENING AFTER SUNSET...WITH CALM WINDS AS HIGH PRESSURE BUILDS
  DIRECTLY OVERHEAD AT THE SURFACE. THIS COMBINATION WILL ALLOW
  TEMPERATURES TO FALL TO OR BELOW FREEZING LATER TONIGHT THROUGH
  MID MORNING MONDAY...BEFORE CLIMBING BACK ABOVE FREEZING SHORTLY
  AFTER DAYBREAK.

* TIMING...LAKE WIND ADVISORY FROM 9 AM THROUGH 5 PM CDT THIS
  AFTERNOON AND FREEZE WARNING FROM 3 AM TO 9 AM CDT MONDAY.

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON 
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS 
  TODAY. SUBFREEZING TEMPERATURES COULD KILL SENSITIVE PLANTS 
  AND OTHER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ARZ060-061-070>073-LAZ001>006-010>014-018-019-021-TXZ096-097-
108>112-124>126-136>138-150-151-202200-
/O.CON.KSHV.FZ.W.0002.160321T0800Z-160321T1400Z/
/O.CON.KSHV.LW.Y.0020.160320T1400Z-160320T2200Z/
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-CALDWELL-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA...STAMPS...
LEWISVILLE...BRADLEY...MAGNOLIA...EL DORADO...SHREVEPORT...
BOSSIER CITY...MINDEN...SPRINGHILL...HOMER...HAYNESVILLE...
RUSTON...FARMERVILLE...BERNICE...MANSFIELD...STONEWALL...
LOGANSPORT...COUSHATTA...MARTIN...ARCADIA...RINGGOLD...GIBSLAND...
JONESBORO...MONROE...NATCHITOCHES...WINNFIELD...CLARKS...
GRAYSON...COLUMBIA...CLARKSVILLE...BOGATA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...ATLANTA...LINDEN...HUGHES SPRINGS...QUEEN CITY...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...BIG SANDY...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...HENDERSON...CARTHAGE
855 AM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
MONDAY...

* EVENT...COLDER AIR WILL CONTINUE TO SPILL SOUTH INTO THE REGION
  THROUGH MONDAY MORNING...WITH NORTHWEST WINDS REMAINING GUSTY
  THROUGH LATE THIS AFTERNOON. TEMPERATURES WILL FALL RAPIDLY THIS
  EVENING AFTER SUNSET...WITH CALM WINDS AS HIGH PRESSURE BUILDS
  DIRECTLY OVERHEAD AT THE SURFACE. THIS COMBINATION WILL ALLOW
  TEMPERATURES TO FALL TO OR BELOW FREEZING LATER TONIGHT THROUGH
  MID MORNING MONDAY...BEFORE CLIMBING BACK ABOVE FREEZING SHORTLY
  AFTER DAYBREAK.

* TIMING...LAKE WIND ADVISORY FROM 9 AM TO 5 PM CDT THIS 
  AFTERNOON AND FREEZE WARNING FROM 3 AM TO 9 AM CDT MONDAY. 

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON 
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS. IN 
  ADDITION...TREES WITH SOFTENED ROOTS IN RECENTLY FLOODED AREAS 
  MAY TOPPLE IN GUSTY WINDS. SUBFREEZING TEMPERATURES COULD KILL 
  SENSITIVE PLANTS AND OTHER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

LAZ017-020-022-TXZ149-152-153-165>167-202200-
/O.CON.KSHV.LW.Y.0020.160320T1400Z-160320T2200Z/
SABINE-GRANT-LA SALLE-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
INCLUDING THE CITIES OF...MANY...ZWOLLE...PLEASANT HILL...
COLFAX...MONTGOMERY...DRY PRONG...JENA...MIDWAY...OLLA...
JACKSONVILLE...RUSK...NACOGDOCHES...CENTER...LUFKIN...
SAN AUGUSTINE...HEMPHILL...PINELAND
855 AM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* EVENT...A TIGHT PRESSURE GRADIENT WILL REMAIN IN PLACE TODAY
  ACROSS THE REGION...IN WAKE OF A RECENT COLD FRONTAL PASSAGE.
  THIS WILL LEAD TO STRONG NORTHWEST WINDS OF 10 TO 15 MPH...WITH
  GUSTS TO 20 MPH OR HIGHER OVER ALL OF THE FOUR-STATE REGION.

* TIMING...9 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON.

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON 
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS. IN 
  ADDITION...TREES WITH SOFTENED ROOTS IN RECENTLY FLOODED AREAS 
  MAY TOPPLE IN GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

PALMER
376 
WWUS74 KSHV 202045
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT SUN MAR 20 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY FOR THE
MAJORITY OF THE ARKLATEX...

...LAKE WIND ADVISORY IN EFFECT FOR ALL OF THE REGION THROUGH
5 PM CDT THIS AFTERNOON...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-018-019-021-OKZ077-
TXZ096-097-108>112-124>126-136>138-150-151-210445-
/O.CON.KSHV.FZ.W.0002.160321T0800Z-160321T1400Z/
/O.CON.KSHV.LW.Y.0020.000000T0000Z-160320T2200Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-CALDWELL-
MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...HOPE...PRESCOTT...
TEXARKANA...STAMPS...LEWISVILLE...BRADLEY...MAGNOLIA...
EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...SPRINGHILL...
HOMER...HAYNESVILLE...RUSTON...FARMERVILLE...BERNICE...
MANSFIELD...STONEWALL...LOGANSPORT...COUSHATTA...MARTIN...
ARCADIA...RINGGOLD...GIBSLAND...JONESBORO...MONROE...
NATCHITOCHES...WINNFIELD...CLARKS...GRAYSON...COLUMBIA...IDABEL...
BROKEN BOW...CLARKSVILLE...BOGATA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...ATLANTA...LINDEN...HUGHES SPRINGS...QUEEN CITY...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...BIG SANDY...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...HENDERSON...CARTHAGE
345 PM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
MONDAY...

* EVENT...GUSTY NORTH TO NORTHWEST WINDS 10 TO 15 MPH WITH GUSTS
  UP TO 25 MPH THIS AFTERNOON WILL BECOME CALM LATER THIS EVENING.
  WITH CLEARING SKIES AND LIGHT AND VARIABLE WINDS...TEMPERATURES
  WILL RAPIDLY FALL AFTER SUNSET TO NEAR OR BELOW FREEZING
  OVERNIGHT...BEFORE CLIMBING BACK ABOVE FREEZING SHORTLY AFTER
  DAYBREAK.

* TIMING...LAKE WIND ADVISORY THROUGH 5 PM CDT THIS AFTERNOON AND
  FREEZE WARNING FROM 3 AM TO 9 AM CDT MONDAY.

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON 
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS. IN 
  ADDITION...TREES WITH SOFTENED ROOTS IN RECENTLY FLOODED AREAS 
  MAY TOPPLE IN GUSTY WINDS. SUBFREEZING TEMPERATURES COULD KILL 
  SENSITIVE PLANTS AND OTHER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

LAZ017-020-022-TXZ149-152-153-165>167-202200-
/O.CON.KSHV.LW.Y.0020.000000T0000Z-160320T2200Z/
SABINE-GRANT-LA SALLE-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
INCLUDING THE CITIES OF...MANY...ZWOLLE...PLEASANT HILL...
COLFAX...MONTGOMERY...DRY PRONG...JENA...MIDWAY...OLLA...
JACKSONVILLE...RUSK...NACOGDOCHES...CENTER...LUFKIN...
SAN AUGUSTINE...HEMPHILL...PINELAND
345 PM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* EVENT...GUSTY NORTH TO NORTHWEST WINDS OF 10 TO 15 MPH...WITH
  GUSTS UP TO 25 MPH THROUGH THIS AFTERNOON.

* TIMING...THROUGH 5 PM CDT THIS AFTERNOON.

* IMPACTS...STRONG AND GUSTY WINDS WILL PRODUCE A ROUGH CHOP ON 
  AREA LAKES WHICH MAY BE HAZARDOUS TO RECREATIONAL BOATERS. IN 
  ADDITION...TREES WITH SOFTENED ROOTS IN RECENTLY FLOODED AREAS 
  MAY TOPPLE IN GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

PALMER
158 
WWUS74 KSHV 202205
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
505 PM CDT SUN MAR 20 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY FOR THE
MAJORITY OF THE ARKLATEX...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-018-019-021-OKZ077-
TXZ096-097-108>112-124>126-136>138-150-151-210600-
/O.EXP.KSHV.LW.Y.0020.000000T0000Z-160320T2200Z/
/O.CON.KSHV.FZ.W.0002.160321T0800Z-160321T1400Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-CALDWELL-
MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...HOPE...PRESCOTT...
TEXARKANA...STAMPS...LEWISVILLE...BRADLEY...MAGNOLIA...
EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...SPRINGHILL...
HOMER...HAYNESVILLE...RUSTON...FARMERVILLE...BERNICE...
MANSFIELD...STONEWALL...LOGANSPORT...COUSHATTA...MARTIN...
ARCADIA...RINGGOLD...GIBSLAND...JONESBORO...MONROE...
NATCHITOCHES...WINNFIELD...CLARKS...GRAYSON...COLUMBIA...IDABEL...
BROKEN BOW...CLARKSVILLE...BOGATA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...ATLANTA...LINDEN...HUGHES SPRINGS...QUEEN CITY...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...BIG SANDY...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...HENDERSON...CARTHAGE
505 PM CDT SUN MAR 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
MONDAY...

* EVENT...GUSTY NORTH TO NORTHWEST WINDS WILL BECOME CALM LATER
  THIS EVENING. WITH CLEARING SKIES AND LIGHT AND VARIABLE
  WINDS... TEMPERATURES WILL RAPIDLY FALL AFTER SUNSET TO NEAR OR
  BELOW FREEZING OVERNIGHT...BEFORE CLIMBING BACK ABOVE FREEZING
  SHORTLY AFTER DAYBREAK.

* TIMING...FROM 3 AM TO 9 AM CDT MONDAY.

* IMPACTS...SUBFREEZING TEMPERATURES COULD KILL SENSITIVE PLANTS
  AND OTHER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

LAZ017-020-022-TXZ149-152-153-165>167-202315-
/O.EXP.KSHV.LW.Y.0020.000000T0000Z-160320T2200Z/
SABINE-GRANT-LA SALLE-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
INCLUDING THE CITIES OF...MANY...ZWOLLE...PLEASANT HILL...
COLFAX...MONTGOMERY...DRY PRONG...JENA...MIDWAY...OLLA...
JACKSONVILLE...RUSK...NACOGDOCHES...CENTER...LUFKIN...
SAN AUGUSTINE...HEMPHILL...PINELAND
505 PM CDT SUN MAR 20 2016

...LAKE WIND ADVISORY HAS EXPIRED...

GUSTY NORTHWEST PERSIST ACROSS MUCH OF THE AREA BUT SPEEDS WILL
GRADUALLY DIMINISH OVER THE NEXT COUPLE OF HOURS.

$$

09
634 
WWUS74 KSHV 210237
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
937 PM CDT SUN MAR 20 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY FOR THE
MAJORITY OF THE ARKLATEX...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-018-019-021-OKZ077-
TXZ096-097-108>112-124>126-136>138-150-151-211045-
/O.CON.KSHV.FZ.W.0002.160321T0800Z-160321T1400Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-CALDWELL-
MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...HOPE...PRESCOTT...
TEXARKANA...STAMPS...LEWISVILLE...BRADLEY...MAGNOLIA...
EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...SPRINGHILL...
HOMER...HAYNESVILLE...RUSTON...FARMERVILLE...BERNICE...
MANSFIELD...STONEWALL...LOGANSPORT...COUSHATTA...MARTIN...
ARCADIA...RINGGOLD...GIBSLAND...JONESBORO...MONROE...
NATCHITOCHES...WINNFIELD...CLARKS...GRAYSON...COLUMBIA...IDABEL...
BROKEN BOW...CLARKSVILLE...BOGATA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...ATLANTA...LINDEN...HUGHES SPRINGS...QUEEN CITY...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...BIG SANDY...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...HENDERSON...CARTHAGE
937 PM CDT SUN MAR 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
MONDAY...

* EVENT...CLEARING SKIES AND LIGHT AND VARIABLE WINDS WILL ALLOW
  TEMPERATURES TO RAPIDLY FALL TO NEAR OR BELOW FREEZING
  OVERNIGHT...BEFORE CLIMBING BACK ABOVE FREEZING SHORTLY AFTER
  DAYBREAK.

* TIMING...FROM 3 AM TO 9 AM CDT MONDAY.

* IMPACTS...SUBFREEZING TEMPERATURES COULD KILL SENSITIVE PLANTS 
  AND OTHER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

09
353 
WWUS74 KSHV 210944
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 AM CDT MON MAR 21 2016

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR MUCH
OF THE FOUR STATE REGION...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-018-019-021-OKZ077-
TXZ096-097-108>112-124>126-136>138-150-151-211400-
/O.CON.KSHV.FZ.W.0002.000000T0000Z-160321T1400Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-CALDWELL-
MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...HOPE...PRESCOTT...
TEXARKANA...STAMPS...LEWISVILLE...BRADLEY...MAGNOLIA...
EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...SPRINGHILL...
HOMER...HAYNESVILLE...RUSTON...FARMERVILLE...BERNICE...
MANSFIELD...STONEWALL...LOGANSPORT...COUSHATTA...MARTIN...
ARCADIA...RINGGOLD...GIBSLAND...JONESBORO...MONROE...
NATCHITOCHES...WINNFIELD...CLARKS...GRAYSON...COLUMBIA...IDABEL...
BROKEN BOW...CLARKSVILLE...BOGATA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...ATLANTA...LINDEN...HUGHES SPRINGS...QUEEN CITY...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...BIG SANDY...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...HENDERSON...CARTHAGE
444 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* EVENT...CLEAR SKIES AND LIGHT WINDS ALONG WITH COLD AIR UNDER
  SURFACE HIGH PRESSURE OVER THE AREA WILL ALLOW TEMPERATURES TO
  FALL TO NEAR OR SLIGHTLY BELOW FREEZING. TEMPERATURES WILL CLIMB
  DURING THE MORNING BETWEEN 8 AND 9 AM CDT.

* TIMING...UNTIL 9 AM CDT TODAY.

* IMPACTS...SUB-FREEZING TEMPERATURES COULD KILL SENSITIVE PLANTS
  AND OTHER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

06

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this freeze warning went out at Mar 20, 1:02 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 20, 1:02 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 AM CDT SUN MAR 20 2016

.AVIATION...
FOR THE 20/06Z TAFS...VFR CONDITIONS WILL DOMINATE THIS TAF PERIOD
AS CANADIAN HIGH PRESSURE BEGINS TO BUILD ACROSS THE REGION. COOL
NW WINDS TO BECOME GUSTY ONCE AGAIN BY AROUND 15Z WITH SPEEDS FROM
10-15 KTS AND HIGHER GUSTS OVER 20 KTS. SOME CU MAY DEVELOP DURING
THE AFTERNOON HOURS BUT COVERAGE WILL REMAIN MOSTLY FEW-SCT WITH
LIMITED MOISTURE IN PLACE...THEN DIMINISHING AFTER SUNSET AS WINDS
ALSO DROP OFF TO NEAR CALM AS THE CENTER OF SFC HIGH SETTLES OVER
THE REGION DURING THE OVERNIGHT PERIOD. /19/

&&

.PREV DISCUSSION... /ISSUED 922 PM CDT SAT MAR 19 2016/

DISCUSSION...
TEMPS THIS EVE RIGHT ON TRACK FOR FCST OVERNIGHT LOWS RANGING FROM
AROUND 30 DEGREES FAR NORTH TO AROUND 40 DEGREES FAR SOUTH CWA.
N-NW BREEZE NEAR 5 MPH WITH UPSTREAM WINDS OVER OK CLOSER TO 10
MPH. THUS...EXPECT BREEZE TO SUSTAIN OVERNIGHT AND CLOUD COVER
REMAINING NORTH OF I-40. NO CHANGES NEEDED./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  34  66  46  72 /   0   0   0   0
MLU  33  64  42  70 /   0   0   0   0
DEQ  28  63  42  70 /   0   0   0   0
TXK  31  63  45  70 /   0   0   0   0
ELD  30  63  42  70 /   0   0   0   0
TYR  34  65  48  73 /   0   0   0   0
GGG  33  65  46  73 /   0   0   0   0
LFK  36  67  46  74 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR ARZ050-051-059.

LA...NONE.
OK...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR OKZ077.

TX...NONE.
&&

19
Hazardous weather outlook, Mar 19, 11:58 AM CDT, 16 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT MAR 19 2016

ARZ050-051-059-OKZ077-201700-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-
1158 AM CDT SAT MAR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TEMPERATURES ARE EXPECTED TO FALL NEAR OR SLIGHTLY BELOW FREEZING
LATE TONIGHT OVER PORTIONS OF MCCURTAIN COUNTY OKLAHOMA AND THE
ADJACENT SECTIONS OF SOUTHWEST ARKANSAS. A FREEZE WARNING IS IN
EFFECT FOR THESE AREAS LATE TONIGHT...AND PRECAUTIONS SHOULD BE
MADE TO PROTECT ANY SENSITIVE VEGETATION THAT COULD BE HARMED BY
THESE COLD TEMPERATURES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

TEMPERATURES ARE EXPECTED TO FALL BACK BELOW FREEZING SUNDAY
NIGHT...BEFORE A WARMING TREND COMMENCES MONDAY. PRECAUTIONS
SHOULD AGAIN BE MADE TO PROTECT ANY SENSITIVE VEGETATION THAT
COULD BE HARMED BY THESE COLD TEMPERATURES. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO INCREASE ONCE AGAIN OVER THE AREA
THURSDAY AHEAD OF THE NEXT UPPER LEVEL STORM SYSTEM THAT WILL
APPROACH THE REGION FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL NOT BE NEEDED THROUGH TONIGHT.

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-201700-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
1158 AM CDT SAT MAR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG PRESSURE GRADIENT WILL REMAIN IN PLACE TODAY...ESPECIALLY
OVER NORTHEAST TEXAS AND NORTH LOUISIANA...RESULTING IN GUSTY
NORTHERLY WINDS. THUS...A LAKE WIND ADVISORY IS IN EFFECT FOR ALL
OF NORTH LOUISIANA AND NEARLY ALL OF NORTHEAST TEXAS THROUGH 4 PM
THIS AFTERNOON. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR JUST SLIGHTLY BELOW
FREEZING ACROSS MUCH OF THE REGION SUNDAY NIGHT...WITH A FREEZE
WARNING LIKELY NEEDED FOR PORTIONS OF THE AREA. REGARDLESS...AREAS
OF FROST ARE LIKELY...AND RESIDENTS SHOULD MAKE PREPARATIONS TO
PROTECT ANY SENSITIVE VEGETATION THAT COULD BE HARMED BY THESE
COLD TEMPERATURES. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
INCREASE ONCE AGAIN OVER THE AREA THURSDAY AHEAD OF THE NEXT UPPER
LEVEL STORM SYSTEM THAT WILL APPROACH THE REGION FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL NOT BE NEEDED THROUGH TONIGHT.

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 4:50 AM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more12 hr
Mar 20, 1:21 AM CDTAreal Flood WarningSHVOuachita42 hr
Mar 20, 4:09 PM CDTAreal Flood WarningSHVBienville, Grant, Natchitoches9 hr

Nearby

Freeze Warnings in Texas, 2016Freeze Warnings in Louisiana, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.